Open Access
June, 2004 The Singularity of Orbital Measures on Compact Lie Groups
Kathryn E. Hare, Wai Ling Yee
Rev. Mat. Iberoamericana 20(2): 517-530 (June, 2004).


We find the minimal real number $k$ such that the $k$th power of the Fourier transform of any continuous, orbital measure on a classical, compact Lie group belongs to $l^{2}$. This results from an investigation of the pointwise behaviour of characters on these groups. An application is given to the study of $L^{p}$-improving measures.


Download Citation

Kathryn E. Hare. Wai Ling Yee. "The Singularity of Orbital Measures on Compact Lie Groups." Rev. Mat. Iberoamericana 20 (2) 517 - 530, June, 2004.


Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1052.43011
MathSciNet: MR2073130

Primary: 43A80
Secondary: 22E46 , ‎43A65

Keywords: characters , compact Lie group , orbital measures

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 2 • June, 2004
Back to Top